On the customer sequence in queueing systems

František Zítek

Aplikace matematiky (1970)

  • Volume: 15, Issue: 5, page 356-383
  • ISSN: 0862-7940

How to cite

top

Zítek, František. "Über die Kundenreihenfolge in Bedienungssystemen." Aplikace matematiky 15.5 (1970): 356-383. <http://eudml.org/doc/14666>.

@article{Zítek1970,
author = {Zítek, František},
journal = {Aplikace matematiky},
language = {ger},
number = {5},
pages = {356-383},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Über die Kundenreihenfolge in Bedienungssystemen},
url = {http://eudml.org/doc/14666},
volume = {15},
year = {1970},
}

TY - JOUR
AU - Zítek, František
TI - Über die Kundenreihenfolge in Bedienungssystemen
JO - Aplikace matematiky
PY - 1970
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 15
IS - 5
SP - 356
EP - 383
LA - ger
UR - http://eudml.org/doc/14666
ER -

References

top
  1. F. Ferschl, Zufallsabhängige Wirtschaftsprozesse, Physica-Verlag, Wien-Wurzburg 1964. (1964) Zbl0146.38701MR0177801
  2. J. Riordan, Stochastic Service Systems, J. Wiley, New York 1962. (1962) Zbl0106.33601MR0133879
  3. O. Vašíček, Jedna speciální čekací disciplína v systému hromadné obsluhy, Aplikace matematiky, 10 (1965), 59-71. (1965) MR0183033
  4. F. Zítek, Ztracený čas. Academia, Praha 1969. (1969) 
  5. F. Zítek, Aritmetické vlastnosti kombinačních čísel, (Im Druck). 

NotesEmbed ?

top

You must be logged in to post comments.